# SDR DL767010926

- Difficulty date: June 5, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N101DA
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 58,589 hours, 28,400 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 148T27409
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHMENT OF PERMANENT REPAIR FOR CRACKED CHORD PER SB 767-53-0078.
